# SDR UPS99830823

- Difficulty date: October 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5708458503
- Condition: Discharged
- Location: Flight Deck
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

W/E COCKPIT EMERGENCY LIGHTS FAILED TO TEST.  REMOVED AND REPLACED BATTERY PACK ASSY, EMERGENCY LIGHTS OPS CKD NORMAL.
